Squares of automorphic forms on quaternion algebras


Böcherer, Siegfried ; Schulze-Pillot, Rainer



Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Number Theory
Volume: 76
Issue number: 2
Page range: 194-205
Place of publication: Orlando, Fla.
Publishing house: Elsevier
ISSN: 0022-314x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item